Finite cotangent sums and the Riemann zeta function

Djurdje Cvijović; Jacek Klinowski

Mathematica Slovaca (2000)

  • Volume: 50, Issue: 2, page 149-157
  • ISSN: 0139-9918

How to cite

top

Cvijović, Djurdje, and Klinowski, Jacek. "Finite cotangent sums and the Riemann zeta function." Mathematica Slovaca 50.2 (2000): 149-157. <http://eudml.org/doc/32202>.

@article{Cvijović2000,
author = {Cvijović, Djurdje, Klinowski, Jacek},
journal = {Mathematica Slovaca},
keywords = {Riemann zeta function; finite sum},
language = {eng},
number = {2},
pages = {149-157},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Finite cotangent sums and the Riemann zeta function},
url = {http://eudml.org/doc/32202},
volume = {50},
year = {2000},
}

TY - JOUR
AU - Cvijović, Djurdje
AU - Klinowski, Jacek
TI - Finite cotangent sums and the Riemann zeta function
JO - Mathematica Slovaca
PY - 2000
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 50
IS - 2
SP - 149
EP - 157
LA - eng
KW - Riemann zeta function; finite sum
UR - http://eudml.org/doc/32202
ER -

References

top
  1. MAGNUS W.-OBERGETTINGER F.-SONI R. P., Formulas and Theorems for the Special Functions of Mathematical Physics, Springer-Verlag, Berlin, 1966. (1966) Zbl0143.08502MR0232968
  2. APOSTOL T. M., Another elementary proof of Euler's formula for ζ(2), Amer. Math. Monthly 80 (1973), 425-431. (1973) MR0314780
  3. CVIJOVIČ D.-KLINOWSKI J., A new polynomial system with easily deducible zeros, (Submitted). 
  4. PRUDNIKOV A. P.-BRYCHKOV, YU. A.-MARICHEV O. I., Integrals and Series, Vol. 1, Gordon and Breach Science Publishers, New York, 1986. (1986) Zbl0733.00004MR0874986
  5. HANSEN E. R., A Table of Series and Products, Prentice-Hall, Englewood Cliffs, 1975. (1975) Zbl0438.00001
  6. COHN P. M., Algebra, Vol. 1, John Wiley, Chichester, 1982. (1982) Zbl0481.00001MR0663370

NotesEmbed ?

top

You must be logged in to post comments.